Skip to Main content Skip to Navigation
Journal articles

Explicit linearization of one-dimensional germs through tree-expansions

Abstract : We explain Ecalle's ''arbomould formalism'' in its simplest instance, showing how it allows one to give explicit formulas for the operators naturally attached to a germ of holomorphic map in one dimension. When applied to the classical linearization problem of non-resonant germs, which contains the well-known difficulties due to the so-called small divisor phenomenon, this elegant and concise tree formalism yields compact formulas, from which one easily recovers the classical analytical results of convergence of the solution under suitable arithmetical conditions on the multiplier. We rediscover this way Yoccoz's lower bound for the radius of convergence of the linearization and can even reach a global regularity result with respect to the multiplier (C^1-holomorphy) which improves on Carminati-Marmi's result. An appendix is devoted to the relationship between Ecalle's formalism and other algebraic constructions involving trees (the Connes-Kreimer Hopf algebra, a pre-Lie algebra, and representations thereof).
Document type :
Journal articles
Complete list of metadatas

Cited literature [30 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01053805
Contributor : David Sauzin <>
Submitted on : Thursday, January 22, 2015 - 9:51:35 AM
Last modification on : Wednesday, September 16, 2020 - 5:23:30 PM
Long-term archiving on: : Saturday, September 12, 2015 - 6:34:00 AM

File

arbolin_19_01_15.pdf
Files produced by the author(s)

Identifiers

Citation

Frédéric Fauvet, Frédéric Menous, David Sauzin. Explicit linearization of one-dimensional germs through tree-expansions. Bulletin de la société mathématique de France, Société Mathématique de France, 2018, 146 (2), pp.241-285. ⟨10.24033/bsmf.2757⟩. ⟨hal-01053805v2⟩

Share

Metrics

Record views

2335

Files downloads

312